Conjugate function method for numerical conformal mappings

Research output: Scientific - peer-reviewArticle

Standard

Conjugate function method for numerical conformal mappings. / Hakula, Harri; Quach, Tri; Rasila, Antti.

In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, No. 237, 2012, p. 340-353.

Research output: Scientific - peer-reviewArticle

Harvard

APA

Vancouver

Author

Hakula, Harri; Quach, Tri; Rasila, Antti / Conjugate function method for numerical conformal mappings.

In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, No. 237, 2012, p. 340-353.

Research output: Scientific - peer-reviewArticle

Bibtex - Download

@article{cfcb8655a5ba4501b4b9026779f93b3c,
title = "Conjugate function method for numerical conformal mappings",
keywords = "conformal, conjugate, for numerical, function, method, conformal, conjugate, for numerical, function, method, conformal, conjugate, for numerical, function, method",
author = "Harri Hakula and Tri Quach and Antti Rasila",
year = "2012",
doi = "10.1016/j.cam.2012.06.003",
pages = "340--353",
journal = "JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS",
issn = "0377-0427",
publisher = "Elsevier",
number = "237",

}

RIS - Download

TY - JOUR

T1 - Conjugate function method for numerical conformal mappings

AU - Hakula,Harri

AU - Quach,Tri

AU - Rasila,Antti

PY - 2012

Y1 - 2012

KW - conformal

KW - conjugate

KW - for numerical

KW - function

KW - method

KW - conformal

KW - conjugate

KW - for numerical

KW - function

KW - method

KW - conformal

KW - conjugate

KW - for numerical

KW - function

KW - method

U2 - 10.1016/j.cam.2012.06.003

DO - 10.1016/j.cam.2012.06.003

M3 - Article

SP - 340

EP - 353

JO - JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

T2 - JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

JF - JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

SN - 0377-0427

IS - 237

ER -

ID: 860584